# SDR DALA2024012200940

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38741
- Aircraft time: 24,166 hours, 12,737 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: UNKNOWN
- Condition: Warning Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3954 - UFC/DE - DECLARED EMERGENCY ON APPROACH ATL DUE TO FLAP LOCK-OUT. CORRECTIVE ACTION: FSEU BITE CODE 27-52261 (TE FLAPS SNR DIS) REPLACED RIGHT FLAP POSITION TRANSMITTER. OPS CHECKS GOOD.
